# SDR SWAA2025022498782

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,989 hours, 19,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EXIT LIGHT COVER FOR FWD OVERWING EXIT MISSING.<[01] INSTALLED EXIT SIGN COVER FOR FLOOR EMERGENCY EXIT LIGHT AT R/H FWD OVERWING EXIT REF AMM 33-51-01.
